Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Prescribed Bromocriptin for breast pain. Discharge of green liquid. What should I do?

hi i am 27 years old , 4 month s back i got my prolactin levels checked due to my left breast pain and due to the reason of being infertile since a year of my marrige.i have been prescribed bromocriptin and i take 2.5mg once daily but my pains are not controlled and my left breast secreates if pressed hard. some greenish transparent sticky liquid comes out in drops. kindly tell me what should i do. i am also taking clomid in mensus time since 2 cycles.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Misbah
Thank you for getting in touch with us. As I see your prolactin levels were elevated and you were started on Bromocriptine. Bromocriptine is the treatment of choice for most patients with increased prolactin levels and is able to decrease the levels of prolactin. However we would recommend you to get a periodic checkup done on regular basis. This includes prolactin levels and scan of the pituitary gland to see if there are any additional complications. The green fluid coming out of your left breast will disappear as soon as the prolactin levels are under control. Hope this helped.
Dr Gagandeep Dhillon
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor